# SDR QXEA2019072300274

- Difficulty date: July 22, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N436QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4236
- Aircraft time: 24,355 hours, 26,394 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Latch
- Part number: H617S050C122
- Condition: Damaged
- Location: Fuel Panel
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ARRIVAL CHECK, NOTICED THE REFUEL/DEFUEL ACCESS DOOR LATCHED BELOW FLUS WHEN LATCHED AND ABOUT 25% OF THE LEFT LATCH CLOSE PLATE IS BROKEN OFF. REPLACED THE LEFT AND RIGHT LATCHES ON THE REFUEL/DEFUEL ACCESS DOOR IAW SRM 51-42-05 REPAIR 01.
